MathSciNet Relay Station
MathSciNet bibliographic data
MR697331 (84k:47044b) 47H15 (35B32 58E07)
Fitzpatrick, P. M.; Massabò, I.; Pejsachowicz, J. Global several-parameter bifurcation and continuation theorems: a unified approach via complementing maps. Math. Ann. 263 (1983), no. 1, 61–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement